# SDR SWAA2018010418838

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 30,609 hours, 18,005 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION LT MAIN WHEEL WELL MOISTURE BARRIER CRACKED AT LBL 40.  REPAIRED BARRIER PER SRM.
